MathSciNet Relay Station
MathSciNet bibliographic data
MR1328699 30D05
Schmidt, W.; Steinmetz, N. The polynomials associated with a Julia set. Bull. London Math. Soc. 27 (1995), no. 3, 239–241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement